Arkansas, 2008Winter Storm in Arkansas, March 7 to 8, 2008
March 7 to 8, 2008 · NWS MEG · 12 events in 12 counties and zones
A low pressure system developed along the Gulf of Mexico and tracked northeastward into the Southeastern United States. An abundance of moisture was associated with the system.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system developed along the Gulf of Mexico and tracked northeastward into the Southeastern United States. An abundance of moisture was associated with the system. In addition, cold air was also in place over Eastern Arkansas as a result heavy snow fell in association with the system. Snowfall totals of 3 to 10 inches were seen across East Arkansas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 7, 4:18 AM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Mar 7, 4:18 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
418 AM CST FRI MAR 7 2008
.SHORT TERM...
(TODAY THROUGH SUNDAY NIGHT)
...MAJOR WINTER STORM INCLUDING HEAVY SNOW ACCUMULATIONS AND GUSTY
WINDS TO AFFECT A LARGE PART OF THE MID-SOUTH TODAY AND TONIGHT...
COLD AIR WAS PUSHING INTO THE MID-SOUTH ON GUSTY NORTHERLY WINDS
THIS MORNING SETTING THE STAGE FOR A SIGNIFICANT SNOW STORM THAT
WILL AFFECT MUCH OF THE MID-SOUTH THROUGH TONIGHT.
MODELS ARE IN GENERAL AGREEMENT ON THE EVOLUTION OF THE WEATHER
SYSTEM TO AFFECT THE MID-SOUTH TODAY AND TONIGHT. DID NOT NEED TO
MAKE MUCH CHANGE TO THE CURRENT FORECAST. DID EXTEND THE WINTER
STORM WARNING TO INCLUDE A LITTLE MORE OF NORTHWEST MS FOR THIS
AFTERNOON UNTIL MIDNIGHT...ALSO EXTENDED THE WINTER WEATHER
ADVISORY OVER NORTHEAST MS TO INCLUDE THE COUNTIES THAT WERE NOT
IN IT EARLIER.
SURFACE LOW PRESSURE WAS LOCATED OVER THE NORTH-CENTRAL GULF OF
MEXICO THIS MORNING. MEANWHILE...A STRONG UPPER LEVEL TROUGH WAS
DIGGING SOUTHWARD INTO TX. ONE SHORT WAVE AHEAD OF THE MAIN UPPER
LEVEL TROUGH WAS PRODUCING LIGHT SNOW ACROSS PARTS OF NORTHEAST AR
AND THE MO BOOTHEEL THIS MORNING WITH RAIN FROM PARTS OF WEST TN
INTO NORTHEAST MS. THIS PRECIPITATION WILL PUSH NORTHEASTWARD OUT
OF THE MID-SOUTH THIS MORNING AHEAD OF THE UPPER LEVEL SHORT WAVE.
AS A RESULT...THERE WILL BE A SHORT BREAK IN THE PRECIPITATION.
THE SURFACE LOW IS FORECAST TO MOVE INTO WEST-CENTRAL GA BY
SUNSET AND STRENGTHEN. A 850 MB LOW IS FORECAST TO TRACK THROUGH
NORTH-CENTRAL MS. THIS WILL DRAW COLDER AIR INTO THE MID-SOUTH
WITH THE RAIN-SNOW LINE PUSHING SOUTHEASTWARD DURING THE DAY.
MEANWHILE...THE UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN AS IT
PUSHES TOWARD THE MID-SOUTH...EVENTUALLY CLOSING OFF OVER THE MID-
SOUTH. A DEFORMATION ZONE...ASSOCIATED WITH THE UPPER
TROUGH...WITH STRONG UPPER LIFT WILL PUSH INTO EAST AR BY LATE
MORNING...THEN MOVE ACROSS THE MS RIVER DURING THE AFTERNOON. A
PERIOD OF HEAVY SNOW CAN BE EXPECTED WITH THIS DEFORMATION ZONE.
THE SURFACE LOW WILL MOVE INTO NC BY SATURDAY MORNING DEEPENING TO
995 MB AS SHOWN BY THE GFS. HEAVY SNOW WILL CONTINUE ACROSS WEST
TN AND PARTS OF NORTH MS DURING THE EVENING WITH SNOW TAPERING OFF
AFTER MIDNIGHT.
GENERALLY BETWEEN 4 AND 6 INCHES OF SNOW IS EXPECTED ACROSS MOST
OF THE WINTER STORM WARNING AREA. LOCALLY HEAVIER AMOUNTS ARE
POSSIBLE. IN THE WINTER WEATHER ADVISORY AREA...SNOW AMOUNTS
BETWEEN 1 AND 2 INCHES ARE EXPECTED.
SURFACE HIGH PRESSURE WILL BUILD INTO THE MID-SOUTH SATURDAY.
SCATTERED SNOW FLURRIES WILL LINGER SATURDAY MORNING ACROSS PARTS
OF WEST TN AND NORTHEAST MS...BUT THE PRECIPITATION WILL BE COMING
TO AN END. WENT LOWER ON FORECAST HIGHS THAN INDICATED BY MOS WITH
EXPECTED SNOW COVER.
HIGH PRESSURE WILL MOVE TO THE EAST SATURDAY NIGHT AND SUNDAY WITH
WINDS TURNING TO THE SOUTH. WARMER WEATHER CAN BE EXPECTED
SUNDAY...BUT CONTINUED TO GO LOWER ON TEMPERATURES THAN MOS
INDICATES WITH MELTING SNOW COVER.
A WEAK COLD FRONT WILL MOVE INTO THE MID-SOUTH SUNDAY NIGHT...BUT
THIS SYSTEM IS MOISTURE STARVED. AS A RESULT...KEPT THE FORECAST DRY.
.LONG TERM...
(MONDAY THROUGH THURSDAY)
HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE MIDSOUTH ON MONDAY AS
AN UPPER LEVEL TROUGH MOVES QUICKLY OFF TO THE EAST. CLOUDS WILL
BEGIN TO CLEAR MONDAY AFTERNOON BUT WILL QUICKLY COME BACK MONDAY
NIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE ARKLAMISS
REGION. THIS DISTURBANCE WILL INCREASE RAIN CHANCES MONDAY NIGHT
AND TUESDAY MAINLY ACROSS EASTERN ARKANSAS AND NORTH MISSISSIPPI
WHERE LIFT AND MOISTURE WILL BE THE GREATEST. THIS UPPER LEVEL
FEATURE WILL CLEAR THE AREA BY TUESDAY NIGHT AS SURFACE HIGH
PRESSURE SLIDES TO THE EAST. AS A RESULT...SOUTHERLY WINDS WILL
DEVELOP ON WEDNESDAY ALLOWING MUCH WARMER AND MOIST AIR TO MOVE
INTO THE MIDSOUTH. HIGH TEMPERATURES ON WEDNESDAY WILL REACH THE
MID 60S UNDER MOSTLY SUNNY SKIES.
BY WEDNESDAY NIGHT...THE UPPER LEVEL RIDGE WILL SHIFT EAST OF THE
MIDSOUTH AS A LOW PRESSURE SYSTEM DEVELOPS OUT IN THE CENTRAL
PLAINS. THIS STORM SYSTEM WILL MOVE TOWARDS THE AREA ON THURSDAY
BRINGING SHOWERS AND THUNDERSTORMS ACROSS WESTERN PORTIONS OF THE
MIDSOUTH. AS A SURFACE LOW MOVES NORTHEAST ACROSS CENTRAL
MISSISSIPPI AND NORTH ALABAMA...WRAP AROUND MOISTURE WILL BRING
ANOTHER ROUND OF SHOWERS TO THE FORECAST AREA THURSDAY NIGHT BEFORE
THE SYSTEM COMPLETELY EXITS THE AREA. A FEW SHOWERS MAY LINGER ON
FRIDAY AS MUCH COLDER AIR BEGINS TO FILTER INTO MIDSOUTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 38 22 32 24 / 100 100 10 10
MKL 36 22 30 18 / 100 100 10 10
JBR 36 20 30 23 / 100 70 10 10
TUP 43 26 34 24 / 90 100 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CLAY-
CRAIGHEAD-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
RANDOLPH.
WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
PHILLIPS.
WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-
LEE AR-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
PEMISCOT.
MS...WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-
TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.
WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
BENTON MS-TIPPAH.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY FOR ALCORN-CALHOUN-CHICKASAW-ITAWAMBA-LEE MS-
MONROE-PONTOTOC-PRENTISS-TISHOMINGO-UNION.
TN...WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
FAYETTE-HAYWOOD-SHELBY-TIPTON.
WINTER STORM WARNING FROM NOON TODAY TO 6 AM CST SATURDAY FOR
CARROLL-CHESTER-CROCKETT-DECATUR-GIBSON-HARDEMAN-HARDIN-
HENDERSON-HENRY-MADISON-MCNAIRY-WEAKLEY.
WINTER STORM WARNING UNTIL 6 AM CST SATURDAY FOR DYER-LAKE-
LAUDERDALE-OBION.
&&
SHORT TERM = JCL
LONG TERM = KNSHazardous weather outlook, Mar 7, 5:38 AM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
538 AM CST FRI MAR 7 2008
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
538 AM CST FRI MAR 7 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
A MAJOR WINTER STORM INCLUDING HEAVY SNOW ACCUMULATIONS AND GUSTY
NORTHERLY WINDS WILL AFFECT A LARGE PART OF THE MID-SOUTH TODAY AND
TONIGHT. STRENGTHENING LOW PRESSURE OVER THE NORTH-CENTRAL GULF OF
MEXICO WILL MOVE NORTHEASTWARD TO NORTH CAROLINA BY SATURDAY MORNING.
COLD AIR WILL WRAP AROUND THIS LOW INTO THE MID-SOUTH.
MEANWHILE...A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH
THE MID-SOUTH FROM THE WEST TODAY AND TONIGHT. AS A
RESULT...SNOW...OCCASIONALLY HEAVY...WILL SPREAD INTO EAST
ARKANSAS AND THE MISSOURI BOOTHEEL LATER THIS MORNING. THE HEAVY
SNOW WILL CROSS THE MISSISSIPPI RIVER INTO WEST TENNESSEE AND
PARTS OF NORTH MISSISSIPPI THIS AFTERNOON.
WINTER STORM WARNINGS HAVE BEEN ISSUED FOR EAST ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND MUCH OF NORTH
MISSISSIPPI. THE WINTER STORM WARNINGS ARE GENERALLY IN EFFECT
ALONG AND TO THE NORTHWEST OF A LINE FROM COFFEEVILLE MISSISSIPPI
TO RIPLEY MISSISSIPPI TO SAVANNAH TENNESSEE. BETWEEN 3 AND 6
INCHES OF SNOW...LOCALLY MORE...CAN BE EXPECTED WHERE WINTER
STORM WARNINGS HAVE BEEN ISSUED. THE CITIES OF
JONESBORO...MEMPHIS AND JACKSON ARE IN THE WINTER STORM WARNING
AREA.
WINTER WEATHER ADVISORIES BECOME IN EFFECT FOR NORTHEAST
MISSISSIPPI TONIGHT TO THE SOUTHEAST OF WHERE THE WINTER STORM
WARNINGS ARE IN EFFECT. BETWEEN 1 AND 2 INCHES OF SNOW CAN BE
EXPECTED WHERE WINTER WEATHER ADVISORIES ARE IN EFFECT. THE CITY OF
TUPELO IS IN THE WINTER WEATHER ADVISORY AREA.
PLEASE SEE THE LATEST WINTER STORM WARNINGS AND WINTER WEATHER
ADVISORIES FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO RELAY SNOW ACCUMULATIONS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS.
JCL
In the hours before
Local storm report, Mar 7, 9:06 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW POCAHONTAS 36.26N 90.97W
03/07/2008 M1.0 INCH RANDOLPH AR CO-OP OBSERVER
0830 AM SNOW BEECH GROVE 36.17N 90.62W
03/07/2008 E1.0 INCH GREENE AR EMERGENCY MNGR
SNOW AND SLEET
0830 AM SLEET PARAGOULD 36.06N 90.51W
03/07/2008 E0.00 INCH GREENE AR EMERGENCY MNGR
DUSTING OF SLEET
&&
DSVLocal storm report, Mar 7, 9:11 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
911 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW POCAHONTAS 36.26N 90.97W
03/07/2008 M1.0 INCH RANDOLPH AR CO-OP OBSERVER
0730 AM SNOW MALDEN 36.58N 89.98W
03/07/2008 E1.0 INCH DUNKLIN MO CO-OP OBSERVER
0.8 AT OBSERVATION
0830 AM SNOW BEECH GROVE 36.17N 90.62W
03/07/2008 E1.0 INCH GREENE AR EMERGENCY MNGR
SNOW AND SLEET
0830 AM SLEET PARAGOULD 36.06N 90.51W
03/07/2008 E0.00 INCH GREENE AR EMERGENCY MNGR
DUSTING OF SLEET
&&
DSVLocal storm report, Mar 7, 9:48 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
948 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW POCAHONTAS 36.26N 90.97W
03/07/2008 M1.0 INCH RANDOLPH AR CO-OP OBSERVER
0730 AM SNOW MALDEN 36.58N 89.98W
03/07/2008 E1.0 INCH DUNKLIN MO CO-OP OBSERVER
0.8 AT OBSERVATION
0830 AM SNOW BEECH GROVE 36.17N 90.62W
03/07/2008 E1.0 INCH GREENE AR EMERGENCY MNGR
SNOW AND SLEET
0830 AM SLEET PARAGOULD 36.06N 90.51W
03/07/2008 E0.00 INCH GREENE AR EMERGENCY MNGR
DUSTING OF SLEET
0945 AM SNOW POCAHONTAS 36.26N 90.97W
03/07/2008 M3.0 INCH RANDOLPH AR TRAINED SPOTTER
2 1/2 ON GROUND
&&
DSVWinter Storm, Randolph
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Randolph forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.342, -91.028 (the zone’s center; the record gives no point)
Snow accumulations of four inches fell in Pocahontas and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Greene
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Greene forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.118, -90.559 (the zone’s center; the record gives no point)
Snow accumulations of four inches fell in Paragould and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Cross
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Cross forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.296, -90.771 (the zone’s center; the record gives no point)
Snow accumulations of four to six inches fell in Wynne and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Clay
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Clay forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.368, -90.417 (the zone’s center; the record gives no point)
Snow accumulations of four to five inches fell in Piggott and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, St. Francis
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- St. Francis forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.022, -90.748 (the zone’s center; the record gives no point)
Snow accumulations of five to six inches fell in Forrest City, Wheatley and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Lawrence
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Lawrence forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 36.041, -91.107 (the zone’s center; the record gives no point)
Snow accumulations of five inches fell in Lynn and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Craighead
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Craighead forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.831, -90.633 (the zone’s center; the record gives no point)
Snow accumulations of five to six inches fell in Jonesboro, Bay and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Poinsett
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Poinsett forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.574, -90.663 (the zone’s center; the record gives no point)
Snow accumulations of eight inches fell in Fisher and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Phillips
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Phillips forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 34.428, -90.848 (the zone’s center; the record gives no point)
Snow accumulations of six inches fell in Marvel and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Lee
- When
- March 7, 10:00 AM CST to March 8, 12:00 AM CST
- Where
- Lee forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 34.781, -90.782 (the zone’s center; the record gives no point)
Snow accumulations of nine to ten inches fell in Marianna and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Mississippi
- When
- March 7, 12:00 PM CST to March 8, 1:00 AM CST
- Where
- Mississippi forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.764, -90.054 (the zone’s center; the record gives no point)
Snow accumulations of three to eight inches fell in Manila, Leachville and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
Winter Storm, Crittenden
- When
- March 7, 12:00 PM CST to March 8, 1:00 AM CST
- Where
- Crittenden forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 35.208, -90.309 (the zone’s center; the record gives no point)
Snow accumulations of four to five inches fell in Earle, Turrell and surrounding areas. Numerous accidents were reported across the county due to the snow covered roadways.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Florida, March 7, 20082 deaths · 6 injured · $4.0 million · EF2 · 16 events
- Winter Storm in Ohio, March 7 to 8, 2008$785 million · 27 events
- Tornadoes and Damaging Winds in Florida, March 7, 20083 injured · $1.6 million · EF2 · 19 events
- Winter Weather in Louisiana, March 7, 20081 death · $10,000 · 9 events
- Cold in Minnesota, March 7, 20081 death · 1 event
- Winter Storm in Pennsylvania, March 7 to 9, 2008$13 million · 3 events
- Tornado in Georgia, March 7, 20081 injured · $2.0 million · EF1 · 1 event
- Winter Storm in New York, March 7 to 9, 2008$425,000 · 17 events
- Winter Storm in Vermont, March 7 to 8, 2008$345,000 · 7 events
- Heavy Snow in Mississippi, March 7 to 8, 2008$220,000 · 11 events
- Winter Storm in New York, March 7 to 8, 2008$190,000 · 9 events
- Heavy Snow in Arkansas, March 7, 2008$200,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 86592, 86593, 86594, 86595, 86596, 86597, 86598, 86599, 86600, 86601, 86590, 86591.